Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: XVIVO PERFUSION AB XVIVO ORGAN CHAMBER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
XVIVO PERFUSION AB XVIVO ORGAN CHAMBER
Model Number
19020
Medical Device Problem Code
Unsealed Device Packaging (1444)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Malfunction according to the reporter three devices with unsealed sterile barrier were found at user facility quality inspection when receiving the goods.
New Search
Submit an Adverse Event Report
Brand Name
XVIVO ORGAN CHAMBER
Common Device Name
ORGAN CHAMBER
Manufacturer
(Section D)
XVIVO PERFUSION AB
massans gata 10
goteborg,
SW
Manufacturer
(Section G)
IPAX INC
2700 s raritan street
englewood CO 80110
Manufacturer Contact
katrin gisselfalt
massans gata 10
goteborg, 41251
SW 41251
MDR Report Key
14140108
Report Number
3007710603-2022-00001
Device Sequence Number
17319903
Product Code
PHO
UDI-Device Identifier
07350069520074
UDI-Public
07350069520074
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
P180014
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
User Facility
Initial Reporter Occupation
Other
Remedial Action
Notification
Type of Report
Initial
Report Date
(Section B)
04/07/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
09/30/2024
Device Model Number
19020
Device Catalogue Number
19020
Device Lot Number
13801
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/01/2022
Initial Report FDA Received Date
04/19/2022
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown